Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/28190
Title: A fatal heroin addict with myocardial lesion
Authors: Supawon Srettabunjong
Mahidol University
Keywords: Medicine
Issue Date: 1-Feb-2009
Citation: Journal of the Medical Association of Thailand. Vol.92, No.2 (2009), 279-283
Abstract: This is a histological report of a myocardial lesion of a 44-year-old white man who was found dead in a hotel with circumstances strongly suggestive of heroin intoxication. Based on autopsy findings and toxicologic analysis, the present case was an instance of straightforward heroin overdose in snorter. The most striking pathologic finding of the heart was a few patches of marked dark mottling appearance in the left ventricle and ventricular septum. Histological appearance of the lesions revealed marked congestion with intramyocardial extravasation of blood. Since the deceased had patent coronary arteries without evidence of atheroma, the lesions were thought to be the results of coronary artery spasm. There has also been substantial evidence in the previous reports to believe that the condition is secondary to heroin-induced coronary artery spasm. However, its actual underlying mechanism remains unclear.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=61449212007&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/28190
ISSN: 01252208
01252208
Appears in Collections:Scopus 2006-2010

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.